Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

7372 Publications


2017 | Journal Article | IST-REx-ID: 268 | OA
Browning TD, Prendiville S. 2017. A transference approach to a Roth-type theorem in the squares. International Mathematics Research Notices. 2017(7), 2219–2248.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 269 | OA
Browning TD, Loughran D. 2017. Varieties with too many rational points. Mathematische Zeitschrift. 285(3–4), 1249–1267.
View | DOI | Download None (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 270 | OA
Browning TD, Gorodnik A. 2017. Power-free values of polynomials on symmetric varieties. Proceedings of the London Mathematical Society. 114(6), 1044–1080.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 271 | OA
Browning TD, Prendiville S. 2017. Improvements in Birch’s theorem on forms in many variables. Journal fur die Reine und Angewandte Mathematik. 2017(731), 203–234.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 272 | OA
Browning TD, Matthiesen L. 2017. Norm forms for arbitrary number fields as products of linear polynomials. Annales Scientifiques de l’Ecole Normale Superieure. 50(6), 1383–1446.
View | DOI | Download (ext.)
 

Search

Filter Publications